MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS TMJ UNILATERAL IMPLANT, OVERSIZED; PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS

TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS TMJ UNILATERAL IMPLANT, OVERSIZED; PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS
Catalog Number CHG024
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the surgeon "was having difficulty fitting the fossa component.The fit check guide fit nicely, but he felt the polyethylene was too bulky posteriorly.There was a delay in surgery.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: h6.The reported event could be confirmed based on the report of the sales rep who was present in the surgery.However, no images or scans were provided.During placement of an oversized unilateral tmj implant in (b)(6) 2025, the surgeon encountered difficulty fitting the fossa component, likely due to soft tissue interference, and trimmed the component intraoperatively.The patient is recovering well, but no postoperative imaging is available.Without imaging, the root cause cannot be determined; possible factors include implant positioning, incomplete removal of ankylotic bone, or atypically thick tragal cartilage.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
TMJ UNILATERAL IMPLANT, OVERSIZED
Common Device Name
PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS
Manufacturer (Section D)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer (Section G)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key23144438
Report Number0002031049-2025-00079
Device Sequence Number18595182
Product Code LZD
UDI-Device Identifier07613327626605
UDI-Public07613327626605
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberCHG024
Device Lot Number2502171038
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown